# SDR AALA991091

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DFW - FLT 407 - AFTER TAKEOFF FROM DFW EN ROUTE TO PHX, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED AT 9,000 FEET.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  RESECURED SEAL BETWEEN AIR CONDITIONING PLENUM AND HEAT EXCHANGER ON LEFT HAND OUTBOARD SIDE OF TAIL COMPARTMENT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
